Alert archive / Texas / Small Craft Advisories in 2015

Small Craft Advisory 49, NWS Brownsville, TX

December 11, 2015

NWS Brownsville, TX issued this small craft advisory at Dec 11, 2015, 10:19 PM CST. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Dec 11, 2015, 10:19 PM CST (04:19 UTC)
Expired
Dec 13, 2015, 6:05 PM CST
In force
44 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

425 
WHUS74 KBRO 120419
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1019 PM CST FRI DEC 11 2015

...WINDS CONTINUE TO INCREASE OFFSHORE THE LOWER TEXAS COAST LATE
THIS EVENING...

.THE PRESSURE GRADIENT CONTINUES TO INCREASE ACROSS THE LOWER
TEXAS COAST LATE THIS EVENING AND WINDS CONTINUE TO INCREASE FROM
THE SOUTHEAST OFFSHORE.

GMZ150-155-170-175-121230-
/O.NEW.KBRO.SC.Y.0049.151212T0419Z-151212T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1019 PM CST FRI DEC 11 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST SATURDAY. 

* WINDS...SOUTHEAST WINDS AROUND 20 KNOTS WITH GUSTS TO NEAR 25
  KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CASTILLO
6 follow-up statements
917 
WHUS74 KBRO 120952 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
352 AM CST SAT DEC 12 2015

...STRONG WINDS AND ROUGH SEAS SETTLING IN FOR THE WEEKEND...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL CONTINUE TO INTERACT
WITH A COLD FRONT AND LOW PRESSURE SYSTEM MOVING THROUGH THE
CENTRAL PLAINS. STRONG WINDS AND ROUGH SEAS ARE FORECAST FOR THE
WEEKEND IN ADVANCE OF...AND BEHIND...THE PASSAGE OF THE COLD
FRONT...REQUIRING SMALL CRAFT ADVISORIES ALONG THE LOWER TEXAS
COAST.

GMZ130-132-135-121800-
/O.NEW.KBRO.SI.Y.0037.151212T1300Z-151213T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
352 AM CST SAT DEC 12 2015

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 7 AM THIS
MORNING TO 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 7 AM THIS
MORNING TO 6 PM CST THIS EVENING. 

* WINDS...SOUTH AT 15 TO 21 KNOTS. 

* BAY CONDITIONS...CHOPPY BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-121800-
/O.EXT.KBRO.SC.Y.0049.000000T0000Z-151213T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
352 AM CST SAT DEC 12 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...SOUTH AT 17 TO 23 KNOTS. 

* WAVES...SEAS 5 TO 7 FEET NEARSHORE...AND 6 TO 8 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
993 
WHUS74 KBRO 121917
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
117 PM CST SAT DEC 12 2015

...STRONG WINDS AND ROUGH SEAS SETTLING IN FOR THE WEEKEND...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL CONTINUE TO INTERACT
WITH A COLD FRONT AND LOW PRESSURE SYSTEM MOVING THROUGH THE
CENTRAL PLAINS. STRONG WINDS AND ROUGH SEAS ARE FORECAST FOR THE
WEEKEND IN ASSOCIATION WITH THE PASSAGE OF THE COLD
FRONT...REQUIRING SMALL CRAFT ADVISORIES ALONG THE LOWER TEXAS
COAST.

GMZ130-132-135-130000-
/O.CON.KBRO.SI.Y.0037.000000T0000Z-151213T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
117 PM CST SAT DEC 12 2015

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING...

* WINDS...SOUTH AT 18 TO 22 KNOTS WITH GUSTS ABOVE 25 KNOTS.

* BAY CONDITIONS...CHOPPY BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-130000-
/O.CON.KBRO.SC.Y.0049.000000T0000Z-151213T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
117 PM CST SAT DEC 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...SOUTH AT 17 TO 23 KNOTS.

* WAVES...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
515 
WHUS74 KBRO 130002
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
602 PM CST SAT DEC 12 2015

...STRONG WINDS AND ROUGH SEAS CONTINUING INTO SUNDAY...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL CONTINUE TO INTERACT
WITH A COLD FRONT AND LOW PRESSURE SYSTEM MOVING THROUGH THE
CENTRAL PLAINS. STRONG WINDS AND ROUGH SEAS ARE FORECAST OVERNIGHT
INTO MIDDAY SUNDAY. FOLLOWING THE FRONT...WINDS AND SEAS WILL
GRADUALLY SUBSIDE SUNDAY AFTERNOON...THEN MORE RAPIDLY SUNDAY
NIGHT.

GMZ130-132-135-131200-
/O.EXT.KBRO.SI.Y.0037.000000T0000Z-151213T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
602 PM CST SAT DEC 12 2015

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 AM CST
SUNDAY...

* WINDS...SOUTH 20 KNOTS WITH GUSTS 25 TO 30 KNOTS.

* BAY CONDITIONS...CHOPPY TO ROUGH BAY WATERS.

* IMPACTS...SMALL CRAFT WILL HAVE DIFFICULTY NAVIGATING IN HEAVY
  WINDS AND CHOP OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-131200-
/O.EXT.KBRO.SC.Y.0049.000000T0000Z-151213T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
602 PM CST SAT DEC 12 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY...

* WINDS...SOUTH AT 17 TO 23 KNOTS WITH GUSTS INCREASING TO 30
  KNOTS OVERNIGHT.

* WAVES...SEAS 6 TO 8 FEET...LOCALLY UP TO 10 FEET AFTER MIDNIGHT.

* IMPACTS...SMALL TO MEDIUM SIZED BOATS WILL HAVE DIFFICULTY
  NAVIGATING IN THE GUSTY WINDS. THE COMBINATION OF HIGH SEAS AND
  HEAVY WIND CHOP WILL WORSEN THE ABILITY TO MAINTAIN CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

52/BSG
248 
WHUS74 KBRO 131035
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
435 AM CST SUN DEC 13 2015

...STRONG WINDS AND ROUGH SEAS WILL CONTINUE TODAY...

.A COLD FRONT WILL MOVE THROUGH THE LOWER TEXAS COASTAL WATERS
THIS MORNING. FOLLOWING THE FRONT...WINDS AND SEAS WILL GRADUALLY
SUBSIDE THIS AFTERNOON...THEN MORE RAPIDLY TONIGHT.

GMZ130-132-135-131800-
/O.EXT.KBRO.SI.Y.0037.000000T0000Z-151213T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
435 AM CST SUN DEC 13 2015

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL NOON CST
TODAY...

* WINDS...SOUTHWEST 20 KNOTS WITH GUSTS 25 TO 30 KNOTS.

* BAY CONDITIONS...CHOPPY TO ROUGH BAY WATERS.

* IMPACTS...SMALL CRAFT WILL HAVE DIFFICULTY NAVIGATING IN HEAVY 
  WINDS AND CHOP OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-131815-
/O.EXT.KBRO.SC.Y.0049.000000T0000Z-151214T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
435 AM CST SUN DEC 13 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS.

* WAVES...SEAS 5 TO 7 FEET NEARSHORE...AND 6 TO 8 FEET OFFSHORE. 

* IMPACTS...SMALL TO MEDIUM SIZED BOATS WILL HAVE DIFFICULTY 
  NAVIGATING IN THE GUSTY WINDS. THE COMBINATION OF HIGH SEAS 
  AND HEAVY WIND CHOP WILL WORSEN THE ABILITY TO MAINTAIN 
  CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
448 
WHUS74 KBRO 131805
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1205 PM CST SUN DEC 13 2015

...STRONG WINDS AND ROUGH SEAS WILL CONTINUE TODAY...

.A COLD FRONT WILL MOVE THROUGH THE LOWER TEXAS COASTAL WATERS
THIS AFTERNOON. FOLLOWING THE FRONT...WINDS AND SEAS WILL
GRADUALLY SUBSIDE...THEN MORE RAPIDLY TONIGHT.

GMZ130-132-135-131915-
/O.EXP.KBRO.SI.Y.0037.000000T0000Z-151213T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1205 PM CST SUN DEC 13 2015

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

NORTHERLY WINDS ALONG THE LOWER TEXAS COAST HAVE DROPPED BELOW
ADVISORY LEVELS AND WILL REMAIN MODERATE THROUGH THE
AFTERNOON...THEREFORE THE SMALL CRAFT ADVISORY HAS EXPIRED. SMALL
CRAFT SHOULD STILL EXERCISE CAUTION.

$$

GMZ150-155-170-175-140000-
/O.CON.KBRO.SC.Y.0049.000000T0000Z-151214T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1205 PM CST SUN DEC 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS.

* WAVES...SEAS 5 TO 7 FEET NEARSHORE...AND 6 TO 8 FEET OFFSHORE.

* IMPACTS...SMALL TO MEDIUM SIZED BOATS WILL HAVE DIFFICULTY 
  NAVIGATING IN THE GUSTY WINDS. THE COMBINATION OF HIGH SEAS 
  AND HEAVY WIND CHOP WILL WORSEN THE ABILITY TO MAINTAIN 
  CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

19
499 
WHUS74 KBRO 140005
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
605 PM CST SUN DEC 13 2015

...HAZARDOUS SEAS CONTINUING THIS EVENING BEYOND 20 NAUTICAL MILES
OFFSHORE...

.RESIDUAL SWELL FROM STRONG SOUTHERLY FLOW SATURDAY NIGHT THROUGH
MIDDAY SUNDAY WILL TAKE SEVERAL HOURS TO SUBSIDE THIS EVENING. AS
HIGH PRESSURE QUICKLY SLIDES ACROSS THE LOWER TEXAS GULF WATERS
SEAS WILL QUICKLY SUBSIDE WELL BELOW 7 FEET TOWARD DAYBREAK
MONDAY.

GMZ170-175-140600-
/O.CAN.KBRO.SC.Y.0049.000000T0000Z-151214T0000Z/
/O.NEW.KBRO.SW.Y.0004.151214T0005Z-151214T0600Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
605 PM CST SUN DEC 13 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL
MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL
MIDNIGHT CST TONIGHT. 

* WAVES/SEAS...SEAS 6 TO 8 FEET THROUGH 9 PM AND 5 TO 7 FEET FROM
  9 PM THROUGH MIDNIGHT.

* IMPACTS...SMALL TO MEDIUM SIZED BOATS MAY HAVE DIFFICULTY
  NAVIGATING IN THE PERSISTENT SWELL AND RESIDUAL WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. THIS GENERALLY MEANS
COMBINED SEA HEIGHTS OF 7 FEET OR MORE. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

GMZ150-155-140115-
/O.CAN.KBRO.SC.Y.0049.000000T0000Z-151214T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
605 PM CST SUN DEC 13 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

HIGH PRESSURE QUICKLY SPREADING ACROSS THE GULF WATER WITHIN 20
NAUTICAL MILES OF THE COAST WILL ALLOW SEAS TO SUBSIDE TO BETWEEN
2 AND 3 FEET AFTER MIDNIGHT. THESE CONDITIONS WILL CONTINUE
THROUGH MOST OF MONDAY.

$$

52/BSG

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 5:31 PM CST, 4 hours 48 minutes earlier.

Area forecast discussion, Dec 11, 5:31 PM CST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
531 PM CST FRI DEC 11 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&

.AVIATION...SATELLITE IMAGES AND SURFACE OBSERVATIONS INDICATE
MOSTLY HIGH CLOUDS ACROSS THE CWA LATE THIS AFTERNOON.
VISIBILITIES WERE NEAR 4SM WITH MIST AT KPIL TO NEAR 6SM WITH MIST AT
KBRO. EXPECT MVFR CONDITIONS TO DEVELOP TONIGHT INTO SAT MORNING
AS LOW TO MID LEVEL MOISTURE INCREASES AHEAD OF A 500MB TROUGH
ACROSS SOUTHERN CALIFORNIA/NORTHWEST MEXICO MOVING INTO THE
SOUTHWEST UNITED STATES. ISOLATED CONVECTION WILL DEVELOP ACROSS
PORTIONS OF THE CWA SATURDAY AS WEAK UPPER LEVEL IMPULSES ACROSS
CENTRAL MEXICO MOVE NORTHEAST AHEAD OF THE UPPER LEVEL TROUGH
ACROSS THE SOUTHWEST U.S.
&&

.PREV DISCUSSION... /ISSUED 255 PM CST FRI DEC 11 2015/
SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...ONCE THE CLOUD
COVER THINNED OUT EARLIER THIS MORNING...THE LLVL JET FINALLY
MIXED TO THE SFC...PUSHING WINDS UP TO AROUND 20G30 KNOTS FOR THE
COASTAL COUNTIES AND 15G25 FOR THE INLAND COUNTIES. WINDS WILL
REMAIN ELEVATED OVERNIGHT AS THE GRADIENT REMAINS TIGHT BETWEEN
STRONG DEPARTING SFC RIDGE AND APPROACHING COLD FRONT. ELEVATED
WINDS TONIGHT SHOULD KEEP FOG FROM FORMING...BUT LOW CLOUDS WILL
BE CONSIDERABLE.

SATURDAY WILL SEE THE APPROACH OF THE COLD FRONT...WITH GOOD
MOISTURE RETURN AHEAD OF THE FRONT RIDING IN ON THE GUSTY SOUTH
WINDS. WINDS WILL BE SLIGHTLY HIGHER TOMORROW...BUT WILL REMAIN
JUST BELOW WIND ADVISORY CRITERIA OF 25KTS SUSTAINED. THERE WILL
STILL BE SOME GUSTS ABOVE 30KTS DURING THE AFTERNOON...SO BATTEN
DOWN ANY LOOSE MATERIALS. DURING THE DAY SATURDAY...SHOWER
ACTIVITY WILL BE SPORADIC IN NATURE...OWING TO THE LACK OF LOCAL
SFC BOUNDARY FORCING. UPPER VORTS MAY MOVE THROUGH DURING THE
AFTERNOON FOR THE NW COUNTIES...WHICH WOULD ENHANCE ANY PREFRONTAL
SHOWERS...SO TOMORROW'S DAYTIME RAIN IS FOCUSED ON THE NORTHERN
COUNTIES AND ANY POSSIBLE STREAMER SHOWERS THAT CAN DEVELOP
OFFSHORE BEFORE SUNRISE.

THE MAIN THRUST OF THE COLD FRONT WILL SWEEP THROUGH STARTING
SATURDAY NIGHT JUST AFTER MIDNIGHT. MODEST MIDLEVEL DYNAMICS...GOOD
MOISTURE AND SFC FORCING SHOULD SHOULD HAVE LITTLE TROUBLE BRINGING
SHOWERS AND THUNDERSTORMS INTO THE REGION. THE BEST COMBINATION OF
SFC AND ALOFT CONDITIONS WILL BE FURTHER NORTH...SO SEVERE WEATHER
IS NOT EXPECTED TO BE AN ISSUE. STILL SOME OF THE THUNDERSTORM COULD
PRODUCE GUSTY WINDS AS THE FRONT PASSES. WITH THE GOOD FORWARD SPEED
OF THE THUNDERSTORMS...WIDESPREAD FLOODING WILL NOT BE AN ISSUE.

LONG TERM /SUNDAY THROUGH FRIDAY/...DEEP UPPER TROUGH WILL TRAVEL
WEST ACROSS THE CENTRAL PLAINS PROVIDING A STRONG SOUTHERLY FLOW
ACROSS DEEP SOUTH TEXAS. DEEP MOISTURE CONTENT WILL SURGE OVER THE
AREA ENHANCING THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS EARLY
SUNDAY THROUGH THE EVENING HOURS. THE FRONT ASSOCIATED WITH THIS
LOW PRESSURE WILL MOVE ACROSS S TEXAS EARLY SUNDAY SHIFTING WINDS
TOWARDS THE NORTH TO NORTHWEST. THE GRADIENT WILL REMAIN STRONG
BEHIND THE FRONT KEEPING BREEZY TO WINDY CONDITIONS ACROSS THE
AREA. ABUNDANT DRY AIR MAKES ITS WAY INTO DEEP S TEXAS DIMINISHING
ANY POTENTIAL FOR RAIN THROUGH MID WEEK. THE CLEAR SKIES OVERNIGHT
WITH SLIGHTLY COOLER AIR MASS...TEMPERATURES WILL FEEL COOL AT
NIGHT BUT DURING THE DAY HIGH'S WILL WARM UP CLOSE TO THE 80S.

BY MID WEEK...ANOTHER UPPER TROUGH DIGS ACROSS THE PAC NORTHWEST
INTO THE FOUR CORNERS BY TUE INTO WEDNESDAY BRINGING A FRONT
ACROSS THE AREA BY WEDNESDAY AFTERNOON. HEIGHTS WILL FALL A BIT
LOWER WITH A BIT MORE COOLER AIR MASS WITH THIS FRONT. LOW WILL BE
CLOSE TO THE 40S AND 50S WED NIGHT INTO THU WHILE DURING THE DAY
THE TEMPS WILL STRUGGLE TO REACH THE 70S.

MARINE...NOW THROUGH SATURDAY NIGHT...WINDS HAVE BEEN HOVERING IN
THE 15 TO 20 KNOT RANGE ACROSS THE GULF WATERS...WHILE AROUND 20
KNOT WINDS CONTINUE FOR THE LAGUNA MADRE. ADVISORIES WILL CONTINUE
FOR THE LAGUNA THROUGH SUNSET BEFORE LOWERING OVERNIGHT TO AROUND
15. WINDS OFFSHORE...ON THE OTHER HAND...WILL BEGIN RISING AFTER
SUNSET. ADVISORIES MAY BE NEEDED AS EARLY AS SUNSET...BUT MORE
LIKELY AFTER MIDNIGHT. GUSTY SOUTH WINDS WILL CONTINUE FOR ALL
MARINE ZONES THROUGH THE DAY SATURDAY...WITH ADVISORIES FOR ALL
AREAS. GUSTY SOUTH WINDS WILL CONTINUE TO INCREASE WAVE HEIGHTS
OFFSHORE TO NEAR 7 FEET BY TOMORROW MORNING.

SUNDAY THROUGH FRIDAY...DUE TO A PROGRESSIVE PATTERN IN THE UPPER
LEVELS MOVING ACROSS THE CONUS...SURFACE LOW PRESSURE STRENGTHENS
AHEAD OF THEM INCREASING SOUTHERLY FLOW ACROSS THE LAGUNA AND THE
GULF. THE FIRST TROUGH MOVES ACROSS THE AREA SAT INTO SUN
INCREASING SE WINDS BEFORE SHIFTING NORTH TO NORTHEAST BEHIND THE
FRONT SUNDAY. THERE IS THE POTENTIAL FOR SCA AND SEAS QUICKLY
BUILD. MOISTURE CONTENT INCREASES WITH THE CHANCE OF RAIN
CONTINUING SUNDAY. LIGHTER WINDS AND LOWER SEAS WILL RETURN INTO
MON AND TUESDAY WITH SURFACE WINDS SHIFTING BACK TO THE SE IN THE
AFTERNOON. THE NEXT FRONT ARRIVES WEDNESDAY INCREASING THE
SOUTHEAST WINDS ONCE AGAIN BEFORE THEN SHIFTING TO THE NORTH TO
NE. SMALL PERIOD OF SCA IS POSSIBLE DURING THAT PERIOD.
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CST THIS EVENING FOR
     GMZ130-132-135.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

61/55
Hazardous weather outlook, Dec 11, 4:34 PM CST, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
434 PM CST FRI DEC 11 2015

TXZ248>257-122245-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
434 PM CST FRI DEC 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND AT BOCA CHICA BEACH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL DEVELOP SATURDAY THROUGH SUNDAY. WIND
GUSTS TO NEAR 40 MPH CAN BE EXPECTED WITH STRONGER STORMS. IN
ADDITION...BRIEF HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES CAN
BE EXPECTED WITH THUNDERSTORMS.

AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES
SATURDAY THROUGH MONDAY...AND AGAIN ON THURSDAY.

A WIND ADVISORY MAY BE NEEDED FOR PORTIONS OF DEEP SOUTH TEXAS AND
THE RIO GRANDE VALLEY ON SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-122245-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
434 PM CST FRI DEC 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY FOR WINDS CONTINUES FOR THE LAGUNA MADRE
THROUGH 6 PM TONIGHT.

ADDITIONAL SMALL CRAFT ADVISORIES ARE LIKELY ALONG THE LOWER TEXAS
COAST TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL SMALL CRAFT ADVISORIES ARE LIKELY ALONG THE LOWER TEXAS
COAST SATURDAY AND SUNDAY...AND AGAIN ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CASTILLO

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 3:52 AM CSTSmall Craft Advisory for WindsBRO32 hr

Nearby

Small Craft Advisories in Texas, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.